MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. CLEO 90 Infusion Set; Set, administration, intravascular

ICU Medical Healthcare Manufacturing S.A. de C.V. CLEO 90 Infusion Set; Set, administration, intravascular
Catalog Number 21-7220-24
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2026
Type of Reportable Event Malfunction

Brand Name
CLEO 90 Infusion Set
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50953048
Report Number9617604-2026-01152
Device Sequence Number10428961
Product Code FPA
UDI-Device Identifier10610586028335
UDI-Public(01)10610586028335(17)300416(10)6101917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7220-24
Device Lot Number6101917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale
Patient Weight186 LB